MathSciNet Relay Station
MathSciNet bibliographic data
MR866457 11J70
Wang, Lian Xiang $p$-adic continued fractions. I, II. Sci. Sinica Ser. A 28 (1985), no. 10, 1009–1017, 1018–1023.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement